No Cover Image

Journal article 101 views 38 downloads

Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability

ULISES MUNOZ, Chenggui Yuan Orcid Logo

Applied Mathematics and Computation, Volume: 478, Start page: 128853

Swansea University Authors: ULISES MUNOZ, Chenggui Yuan Orcid Logo

  • 66517.VoR.pdf

    PDF | Version of Record

    Copyright: 2024 The Author(s). This is an open access article under the CC BY license.

    Download (864.37KB)
Published in: Applied Mathematics and Computation
ISSN: 0096-3003
Published: Elsevier BV 2024
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa66517
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Stochastic differential delay equations; Euler-Maruyama adaptive method; Infinite horizon; Boundedness of the pth moments; Order of convergence; Almost sure exponential stability
College: Faculty of Science and Engineering
Funders: Swansea University
Start Page: 128853